# SDR ASOA201200096

- Difficulty date: January 10, 2012
- Submitted: January 13, 2012
- Operation: Air carrier
- Aircraft: N331CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10061
- Aircraft time: 23,363 hours, 17,124 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSIDE ASD ON HINGE END FWD CORNER PIECE HAS CORROSION.  REMOVED CORNER PIECE IAW SRM 51-40-11-001-001-A01.  INSTALLED CORNER PIECE IAW SRM 51-42-06-001-001-A01.
